| Model Number |
VTICM5 12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vticm5_11.-8.50/1.5/102 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6) 2024.Low vault was observed.Lens exchanged with a longer length lens on (b)(6) 2024 and problem was resolved.Cause of event was reported as patient-related factor; device failed to perform - lens is too short resulting in insufficient vault.
Additional Manufacturer Narrative
Claim# (b)(4).